# SDR 2014FA0000110

- Difficulty date: March 17, 2014
- Submitted: February 28, 2014
- Operation: General aviation
- Aircraft: N552HV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600552
- Engine: Pwa PW535A
- System (JASC): 7100 · Powerplant System
- Part: Panel
- Condition: Departed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING FLIGHT, THE LEFT ENGINE UPPER AND LOWER COWLING DEPARTED THE AIRCRAFT CAUSING DAMAGE TO THE LT ENGINE.  HORIZONTAL STABILIZER, VERTICAL AND RUDDER STRUCTURES.
